REAL

Items where Author is "Çanak, Ibrahim"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Çanak, Ibrahim and Totur, Umit and Sezer, Sefa Anil (2016) Necessary and sufficient conditions for geometric means of sequences in multiplicative calculus. Miskolc Mathematical Notes, 17 (2). pp. 791-800. ISSN 1787-2405 (print), 1787-2413 (online)

Çanak, Ibrahim and Sezer, Sefa Anil (2015) Convergence and subsequential convergence of regularly generated sequences. Miskolc Mathematical Notes, 16 (2). pp. 1181-1189. ISSN 1787-2405 (print), 1787-2413 (online)

Çanak, Ibrahim and Totur, Ümit (2015) On subsequential convergence of bounded sequences. Miskolc Mathematical Notes, 16 (2). pp. 721-728. ISSN 1787-2405 (print), 1787-2413 (online)

This list was generated on Mon Apr 15 02:57:33 2024 CEST.